SMITH & NEPHEW, INC. LEGION HK TIBIAL BASE SZ 3 RIGHT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Catalog Number |
71421903 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
07/02/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented stiffness of study knee (88 degrees of flexion).Event was treated with knee manipulation under anesthesia; no surgery required and no complications.
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history on the listed part revealed no prior complaint for the listed batch with the same failure mode.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.Credit cannot be issued for the devices.